# SDR IPXA2016080206621

- Difficulty date: July 20, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: AKC75083
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, EXTENDED AFT TAILCONE AFT END IS DENTED AND GOUGED AT AFT STATIC WICK.  REPAIRED DAMAGED AFT EXTENDED TAILCONE IAW EA 011-5320-01-A6373 REV. I/R AND EO MD11-5320-61368-A.
